Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On weak and strong convergence of positive contractions in $L_p$ spaces


Authors: M. A. Akcoglu and L. Sucheston
Journal: Bull. Amer. Math. Soc. 81 (1975), 105-106
MSC (1970): Primary 47A35
DOI: https://doi.org/10.1090/S0002-9904-1975-13655-X
MathSciNet review: 0360998
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A35

Retrieve articles in all journals with MSC (1970): 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13655-X